American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF

[2] Andrej Zlatos. Sharp transition between extinction and propagation of reaction. J. Amer. Math. Soc. 19 (2006) 251-263. MR 2169048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Mallet-Paret and George R. Sell. Inertial manifolds for reaction diffusion equations in higher space dimensions . J. Amer. Math. Soc. 1 (1988) 805-866. MR 943276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1